# SDR SWIA2019112246795

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON FLOOR SEAT RAIL AT APPROX FS379 AT LBL9.  (C-CHECK) RO: 11/21/2019   EVALUATED FLOOR SEAT RAIL AT FS379 LBL9 OUT OF LIMITS IAW SRM. REPLACED FLOOR SEAT RAIL IAW AMM.
